Hi all,my partner has chronic Hep c infection and end stage cirrohsis of liver.He is fairly stable but in the last two days he has developed red spots all over his body.Not itchy,not raised,no pain attall.They look like tiny little bleeds.Has anyone ever experienced anything like this.I would be grateful to hear from you.*******
Thanks for the reply,further are these spider nevi spider like,if so he has had a few of these for a while.The new out break are all over his body and have appeared simultaneously.They are round between 1mm and 3mm wide.Are these spider nevi also?***********
Your right of course, i just thought it might be something one of you may have experienced.We are going to the doctor but not for a couple of days.Thankyou so much for your input.I wish you good health and maybe we`ll talk again...
Ha guys , Hmg is still good , it raised from 11.8 to 12.3 and the platelets are still in normal range . Anc's fell a little was 1'5 and are now 1.1 so looks like I've actually stabilzed , at least for now . Da-n shot is kickin butt though , didn't go to work . Had a headache so bad I couldn't hardly stand it . Why b-tch I guess , least the hmg is holding and I been workin 98 % of the time .
Now ha guy , think , ya know thats sumthin we can't do . Last time I tried to do that , smoke came outta me ears and set the smoke alarms off . Couldn't see the puter monitor , tv or nuttin . So forget it or we'll liable to get the fire department responden to us .
Has anyone had calcium dropped. Hubby just got back 6 wk blood work. Would that mean anything. His hgbl was 11.2 went to 11.3. Baseline 15.4. Having some trouble breathing. Nurse and me think it is probably just the drop but dr sent him for a x-ray friday. I guess just to make sure it is not pneuma (sp?).
roaming said..........Has anyone had calcium dropped. Hubby just got back 6 wk blood work. Would that mean anything. His hgbl was 11.2 went to 11.3. Baseline 15.4. Having some trouble breathing. Nurse and me think it is probably just the drop but dr sent him for a x-ray friday. I guess just to make sure it is not pneuma (sp?).
Didn't want your post to get lost. Sorry i just don't know in a x-ray what he's looking for. Good luck to you and your hubby. Sure some one will have an answer for you
There many reasons for these little red spots, but only a specialist can give you the real reason. Spider spots seems like a reasonable guess for end stage. But, look closley, do the spots have little "legs" that spread out from the center of the spot? Spider nevi have little legs on them, that is why it's nicknamed after a spider. I say this only because my Gastro told me that mine were NOT spider nevi just by looking at them. ( they had no legs ) LOL!
Other tiny red spots can be purpura. I do not have end stage, in fact very little liver damage, but I do get tiny red spots on my legs, called purpura. They are from autoimmune disorders. I would see the doc and have him run some tests. Sue
NICE on the hgb! wow! how many times a week you doin' the shot? I was zooming up past 15 when I was on 2x @ 40k but when I went down to only once it's down in the 10s - early 11s. I'd LOVE to be a high 12 wowowow.
I am so happy for you! You know keep the eye on the ANCs but 1.2 is where mine have been just about the entire trip and I've not needed any additional meds.
Amazingly , no procrit, don't ask me how but none . Not that I'm complainin or anything . The farthest it dropped was 11.3 at week 4 , funny how some of us tolerate thr riba better than others. Cando seems to be holdin strong too in that department .
Now the shot of peg is different , the last 2 shots made me pretty ill . Can't win em all . You have what , 15 shots to go ? Bet your countin the days now .
Thanks pretty , Sometimes I get thease sx's and try blamin on other things , but we know it's the meds. Hate to hear your stomach and head are hurtin . Gets some icecream in that tummy , I bet that 'll put a smile back on it's face .
Hi,that sounds bang on,seems like they are a sign of a small local bleed,and should go in a couple of days.Thanks a lot for sharing your knowledge.We are seeing the doctor anyway,but it helps to have a clue about whats going on.Good luck and good health to you*
roaming, I know not much about calcium dropping while on tx, but I would do a web search with the phrase, "calcium drop while on hep c treatment" see what comes up. As for the x ray, he is probably making sure there are no URI involved, but my bet is the drop in hgb. See the symptoms for anemia at
any drop in your normal hgb can be felt big time by your body, it does not have to reach 10 or below for symptoms to show up. If his quality of life is suffering big time, I would insist on intervention with epogen.
happy, Mr Can? anything for a friend, well, almost anything.
there's a great site for folks going through cirhosis and for there loved ones... there's a ton of info there and very sweet people like over here... i hope it gives you further help as you both go through all this... they have a lot of things they can suggest for supporting those going through end stage liver disease.
you must sign in to post but its free... i believe you can read without signing in...
Hello Ina; Cryo Sis! Ha! How are you feeling these days? Boy, you sure did one heck of a long tx, I admire your strength. Don't know if I could have gone that long. But congrads on being clear & finishing the race! I hope you are feeling better these days & enjoying the nice weather.
I do not have another game plan as of yet. I am feeling better, having accupuncture treatments and for the first time in years, all my labs are completely normal. Joint pain & neuropathy much better.
But, I am having some stomach/colon issues. I see the doc on the 25th for a consult for a colonoscopy. This is kinda gross, but I am having some bloody stools. So I guess taking a look see would help determine what is going on.
After the scope, I will be seeing the big guy over at Stanford to discuss possible trial drugs. They are always doing trials there and I think they may have the PI now, as well. They did have a trial a while back with Rituxan, not sure how it went though. I will only give Rituxan a go if the cryo goes on the rampage again. So far, Mr. Cryo seems to be sleeping. LOL! having some sx, but nothing major. God Bless, Sue
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.